Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain fog

Posted by Sharon on June 28, 1999, at 18:37:09

In reply to Re: Brain fog, posted by Sean on June 28, 1999, at 17:26:28

> > I have been chronically depressed for 51/2 years now. I have tried just about every antidepressant on the market and nothing has worked for me except for Parnate. My main problem with most of the AD's i have tried is they all make the brain fog much worse. Things outside of my head simply make no connection. Someone can speak to me, and it's as if they are speaking in Spanish. I simply can not follow the conversation. This is very embaressing, not to mention worrisome especially since I know that I am reasonably intelligent. When taking AD's the world around me seems as if I am in a dream world, and words that I read are simply jumbled letters. I'm wondering if anyone else has experienced this while taking medication or not. Thanks for your time. ~Sharon
> I do get the dreaded brain-fog. I find myself
> constantly comparing my visual and mental acuity
> to the times when I feel like my brain is "on".
> It is so frustrating because I cannot count
> on my mental abilities. As a consequence, I
> really need to take AD's which cut down on the
> brain fog to some degree, but do not cure them.
> Do you ever have smell hallucinations with the
> brain fog? I usually do and it was looking this
> feature up on the internet that led me to thinking
> I have some kind of mild siezure disorder which
> cycles along with my mood swings. Have you
> tried any of the mood stabilizers? I'm considering
> giving them a try (as opposed to Lithium).
> Please post anything you find out. Good luck,
> Sean.

Hi Sean,

Thanks so much for your response. I had come to the conclusion that I was the only one in the world that experienced the "brain fog". And funny that you should mention it, but when I am mentally foggy my vision is also blurry. The catch here for me is that most of medications I have tried impair my thinking and vision even more. I don't know, I guess I will never feel good or be able to think clearly again.
In answer to your question, I have not tried any of the mood stabilizers. If you do give them a try let me know how they work for you.
Have a great week.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sharon thread:7959